# SDR UPS05844415

- Difficulty date: May 1, 2005
- Submitted: May 16, 2005
- Operation: Air carrier
- Aircraft: N705UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45949
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SKIN SPLICE STRAP STA 450 LONG 30R.  ENGINEERING SUBMITTED PROPOSAL TO BOEING FOR REPAIR.    REMOVED ALL FASTENERS IN AREA OF CORROSION WS 05577521. REMOVED CORROSION AS NEEDED FOR REPAIR REF N/R 680150.
